Alert archive / Alabama / Freeze Warnings in 2011
Freeze Warning 3, NWS Birmingham, AL
NWS Birmingham, AL issued this freeze warning at Oct 29, 2011, 3:39 PM CDT for 27 counties in Alabama. It took effect at Oct 30, 2011, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2011, 3:39 PM CDT (20:39 UTC)
- In effect from
- Oct 30, 2011, 1:00 AM CDT
- Expired
- Oct 30, 2011, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Birmingham, AL
All 27 counties
Bibb County, AL, Blount County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Marion County, AL, Perry County, AL, Pickens County, AL, Randolph County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 25 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -308 m²/s²
- 0-3 km storm-relative helicity
- -72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
527 WWUS74 KBMX 292039 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 339 PM CDT SAT OCT 29 2011 ...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS A FEW PORTIONS OF CENTRAL ALABAMA... .CENTER OF HIGH PRESSURE WILL SETTLE ACROSS THE AREA TONIGHT. THIS WILL HELP KEEP SKIES CLEAR AND ALLOW WINDS TO SUBSIDE. AS A RESULT...TEMPERATURES WILL DROP TO OR SLIGHTLY BELOW FREEZING MAINLY ACROSS THE NORTHERN HALF PORTIONS OF CENTRAL ALABAMA. IN ADDITION...WIDESPREAD FROST IS EXPECTED. ALZ011>015-017>029-300500- /O.NEW.KBMX.FZ.W.0003.111030T0600Z-111030T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 339 PM CDT SAT OCT 29 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * TEMPERATURE...WILL RANGE BETWEEN 29 AND 32 DEGREES ACROSS THE WARNED COUNTIES WITH THE LOWEST READINGS EXPECTED IN SHELTERED VALLEYS. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ030>050-300500- /O.NEW.KBMX.FR.Y.0007.111030T0600Z-111030T1400Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 339 PM CDT SAT OCT 29 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * TEMPERATURE...WILL RANGE BETWEEN 33 AND 38 DEGREES. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
896 WWUS74 KBMX 292302 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 602 PM CDT SAT OCT 29 2011 ...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS A FEW PORTIONS OF CENTRAL ALABAMA... .CENTER OF HIGH PRESSURE WILL SETTLE ACROSS THE AREA TONIGHT. THIS WILL HELP KEEP SKIES CLEAR AND ALLOW WINDS TO SUBSIDE. AS A RESULT...TEMPERATURES WILL DROP TO OR SLIGHTLY BELOW FREEZING MAINLY ACROSS THE NORTHERN TWO-THIRDS OF CENTRAL ALABAMA. IN ADDITION...AREAS TO WIDESPREAD FROST IS EXPECTED. ALZ030>038-300715- /O.UPG.KBMX.FR.Y.0007.111030T0600Z-111030T1400Z/ /O.EXA.KBMX.FZ.W.0003.111030T0600Z-111030T1400Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE 602 PM CDT SAT OCT 29 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THIS IS AN UPGRADE OF THE FROST ADVISORY. * TEMPERATURE...WILL RANGE BETWEEN 30 AND 33 DEGREES ACROSS THE WARNED COUNTIES WITH THE LOWEST READINGS EXPECTED IN SHELTERED VALLEYS. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ011>015-017>029-300715- /O.CON.KBMX.FZ.W.0003.111030T0600Z-111030T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 602 PM CDT SAT OCT 29 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...WILL RANGE BETWEEN 29 AND 32 DEGREES ACROSS THE WARNED COUNTIES WITH THE LOWEST READINGS EXPECTED IN SHELTERED VALLEYS. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ039>050-300715- /O.CON.KBMX.FR.Y.0007.111030T0600Z-111030T1400Z/ MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 602 PM CDT SAT OCT 29 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...WILL RANGE BETWEEN 33 AND 38 DEGREES. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
769 WWUS74 KBMX 300241 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 941 PM CDT SAT OCT 29 2011 ...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS A FEW PORTIONS OF CENTRAL ALABAMA... .CENTER OF HIGH PRESSURE WILL SETTLE ACROSS THE AREA TONIGHT. THIS WILL HELP KEEP SKIES CLEAR AND ALLOW WINDS TO SUBSIDE. AS A RESULT...TEMPERATURES WILL DROP TO OR BELOW FREEZING MAINLY ACROSS THE NORTHERN TWO-THIRDS OF CENTRAL ALABAMA. IN ADDITION...AREAS TO WIDESPREAD FROST IS EXPECTED. ALZ011>015-017>038-301400- /O.CON.KBMX.FZ.W.0003.111030T0600Z-111030T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE 941 PM CDT SAT OCT 29 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...WILL RANGE BETWEEN 28 AND 33 DEGREES GENERALLY ALONG AND NORTH OF A LINE FROM GEIGER...TO CLANTON...TO VALLEY WITH THE LOWEST READINGS EXPECTED IN SHELTERED VALLEYS ACROSS THE NORTH. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ039>050-301400- /O.CON.KBMX.FR.Y.0007.111030T0600Z-111030T1400Z/ MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 941 PM CDT SAT OCT 29 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...WILL RANGE BETWEEN 33 AND 38 DEGREES SOUTH OF A LINE FROM GEIGER...TO CLANTON...TO VALLEY. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this freeze warning went out at Oct 29, 2:30 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Oct 29, 2:30 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 230 PM CDT SAT OCT 29 2011 .DISCUSSION... HIGH PRESSURE CONTINUES TO SETTLE IN ACROSS CENTRAL ALABAMA THIS AFTERNOON. LATER THIS EVENING...THE CENTER OF THE HIGH WILL BE MOVING IN WHICH WILL ALLOW WINDS TO SUBSIDE AND FOR TEMPERATURES TO BOTTOM OUT IN THE 30S AREA WIDE. BEST CHANCE FOR FREEZING TEMPERATURES WILL BE IN THE NORTHERN HALF PORTIONS OF THE FORECAST AREA...ESPECIALLY ACROSS VALLEYS. FROST IS ALSO EXPECTED AREA WIDE. A STRONG UPPER LEVEL TROF WILL HELP PUSH THE SURFACE HIGH PRESSURE QUICKLY OUT OF THE AREA ON SUNDAY. AN INCREASE IN CLOUD COVER DURING THE OVERNIGHT HOURS WILL HELP KEEP TEMPERATURES IN CHECK AND NOT NEARLY AS COLD. PRECIPITATION IS NOT EXPECTED WITH THIS SYSTEM DUE TO A LACK OF LOW LEVEL MOISTURE. HIGH PRESSURE SETTLES BACK IN ON TUESDAY AND WILL REMAIN IN PLACE AT LEAST THURSDAY. LONG RANGE MODELS CONTINUE TO STRUGGLE WITH THE LONG TERM PORTION OF THE FORECAST. BOTH GFS AND EURO SHOW ANOTHER UPPER LEVEL SYSTEM APPROACHING THE AREA ON FRIDAY. THE EURO IS THE MORE PROGRESSIVE OF THE TWO AS IT MOVES THE SYSTEM THROUGH JUST IN TIME FOR HIGH PRESSURE TO SETTLE BACK IN FOR NEXT WEEKEND. THE GFS IS MUCH SLOWER IN ITS SOLUTION AS IT MOVES THE SYSTEM THROUGH DURING THE WEEKEND. AS A RESULT OF THIS CHANGE...MEXMOS IS NOW COMING UP MUCH WARMER FOR THE LATTER HALF OF THE WEEK. GIVEN HOW MUCH THE MODELS HAVE STRUGGLED...DECIDED NOT TO GO NEARLY AS WARM AND UNDERCUT THE GUIDANCE BY SEVERAL DEGREES. 10/ARM && .AVIATION... 18Z TAF DISCUSSION. VFR CONDITIONS ARE EXPECTED THRU THE PERIOD...WITH CLEAR SKIES. A TIGHTENED PRESSURE GRADIENT WILL PRODUCE GUSTY NORTH WINDS UP TO 26 KNOTS THIS AFTERNOON. WINDS WILL DIMINISH QUICKLY AFTER SUNSET AND BECOME NORTHEAST AT 3-4 KNOTS. A WIND SHIFT TO THE EAST SOUTHEAST IS EXPECTED SUNDAY WITH WINDS AT 5-8 KNOTS. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 32 64 33 63 34 / 0 0 0 0 0 ANNISTON 34 63 36 64 37 / 0 0 0 0 0 BIRMINGHAM 36 65 40 66 41 / 0 0 0 0 0 TUSCALOOSA 33 67 33 67 37 / 0 0 0 0 0 CALERA 36 64 39 65 40 / 0 0 0 0 0 AUBURN 39 64 42 65 42 / 0 0 0 0 0 MONTGOMERY 36 68 38 71 39 / 0 0 0 0 0 TROY 33 67 38 69 37 / 0 0 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CHAMBERS... CHILTON...COOSA...DALLAS...ELMORE...GREENE...HALE...LEE... LOWNDES...MACON...MARENGO...MONTGOMERY...PERRY...PIKE... RUSSELL...SUMTER...TALLAPOOSA. RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CALHOUN... CHAMBERS...CHILTON...CLAY...CLEBURNE...COOSA...DALLAS...ELMORE... GREENE...HALE...JEFFERSON...LEE...LOWNDES...MACON...MARENGO... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA. FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES: BLOUNT...CALHOUN...CHEROKEE...CLAY...CLEBURNE... ETOWAH...FAYETTE...JEFFERSON...LAMAR...MARION...PICKENS... RANDOLPH...SHELBY...ST. CLAIR...TALLADEGA...TUSCALOOSA... WALKER...WINSTON. &&
Hazardous weather outlook, Oct 29, 2:01 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 201 PM CDT SAT OCT 29 2011 ALZ011>015-017>050-301900- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 201 PM CDT SAT OCT 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY NORTH WINDS WILL PRODUCE CONDITIONS FAVORABLE FOR THE SPREAD OF WILDFIRES THIS AFTERNOON...MAINLY ALONG AND SOUTH OF I-20. OUTDOOR BURNING IS DISCOURAGED. CLEAR SKIES...LIGHT WINDS...AND COLD TEMPERATURES WILL ALLOW WIDESPREAD FROST TO DEVELOP ACROSS CENTRAL ALABAMA TONIGHT. SHELTERED AND VALLEY LOCATIONS COULD REACH THE FREEZING MARK TONIGHT NORTH OF A LINE FROM MILLPORT...TO PINSON...TO HEFLIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PATCHY FROST IS LIKELY SUNDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:39 PM CDT | Frost Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 17 hr |
Nearby
Freeze Warnings in Alabama, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.